Results: 1-25 | 26-34

Table of contents of journal: *Tohoku mathematical journal

Results: 1-25/34

Authors: Yamazaki, T
Citation: T. Yamazaki, A construction of K-contact manifolds by a fiber join, TOHOKU MATH, 51(4), 1999, pp. 433-446

Authors: Fernandez, JM
Citation: Jm. Fernandez, Cohomology theorems for asymptotic sheaves, TOHOKU MATH, 51(4), 1999, pp. 447-460

Authors: Deszcz, R Dillen, F Verstraelen, L Vrancken, L
Citation: R. Deszcz et al., Quasi-Einstein totally real submanifolds of the nearly Kahler 6-sphere, TOHOKU MATH, 51(4), 1999, pp. 461-478

Authors: Hirokado, M
Citation: M. Hirokado, A non-liftable Calabi-Yau threefold in characteristic 3, TOHOKU MATH, 51(4), 1999, pp. 479-487

Authors: Abramovich, D Matsuki, K Rashid, S
Citation: D. Abramovich et al., A note on the factorization theorem of toric birational maps after Morelliand its toroidal extension, TOHOKU MATH, 51(4), 1999, pp. 489-537

Authors: Wang, JY Gao, WJ
Citation: Jy. Wang et Wj. Gao, Uniqueness, existence and nonexistence of normal solutions to a problem inboundary layer theory, TOHOKU MATH, 51(4), 1999, pp. 539-553

Authors: Shin, JS Naito, T
Citation: Js. Shin et T. Naito, Existence and continuous dependence of mild solutions to semilinear functional differential equations in banach spaces, TOHOKU MATH, 51(4), 1999, pp. 555-583

Authors: Small, A
Citation: A. Small, Duality for a class of minimal surfaces in Rn+1, TOHOKU MATH, 51(4), 1999, pp. 585-601

Authors: Runge, B
Citation: B. Runge, Endomorphism rings of abelian surfaces and projective models of their moduli spaces, TOHOKU MATH, 51(3), 1999, pp. 283-303

Authors: Kim, JM
Citation: Jm. Kim, Circular units in the Z(p)-extensions of real abelian fields of prime conductor, TOHOKU MATH, 51(3), 1999, pp. 305-313

Authors: Aihara, Y
Citation: Y. Aihara, The uniqueness problem of meromorphic mappings with deficiencies, TOHOKU MATH, 51(3), 1999, pp. 315-328

Authors: Muro, M
Citation: M. Muro, Singular invariant hyperfunctions on the space of real symmetric matrices, TOHOKU MATH, 51(3), 1999, pp. 329-364

Authors: Hayashi, T
Citation: T. Hayashi, Galois quantum groups of II1-subfactors, TOHOKU MATH, 51(3), 1999, pp. 365-389

Authors: Agarwal, RP O'Regan, D
Citation: Rp. Agarwal et D. O'Regan, Boundary value problems of nonsingular type on the semi-infinite interval, TOHOKU MATH, 51(3), 1999, pp. 391-397

Authors: Alexeev, V Nakamura, I
Citation: V. Alexeev et I. Nakamura, On Mumford's construction of degenerating abelian varieties, TOHOKU MATH, 51(3), 1999, pp. 399-420

Authors: Hale, JK Salazar, D
Citation: Jk. Hale et D. Salazar, Boundary layers in a semilinear parabolic problem, TOHOKU MATH, 51(3), 1999, pp. 421-432

Authors: Fan, DS Pan, YB Yang, DC
Citation: Ds. Fan et al., A weighted norm inequality for rough singular integrals, TOHOKU MATH, 51(2), 1999, pp. 141-161

Authors: Biswas, I
Citation: I. Biswas, A correspondence between the moduli spaces of vector bundles over a curve, TOHOKU MATH, 51(2), 1999, pp. 163-176

Authors: Barros, M Garay, OJ Singer, DA
Citation: M. Barros et al., Elasticae with constant slant in the complex projective plane and new examples of Willmore tori in five spheres, TOHOKU MATH, 51(2), 1999, pp. 177-192

Authors: Fukuma, S Muramatu, T
Citation: S. Fukuma et T. Muramatu, L-p and Besov maximal estimates for solutions to the Schrodinger equation, TOHOKU MATH, 51(2), 1999, pp. 193-203

Authors: Nomizu, K Sasaki, T
Citation: K. Nomizu et T. Sasaki, Globally defined linear connections on the real line and the circle, TOHOKU MATH, 51(2), 1999, pp. 205-212

Authors: Ishii, S
Citation: S. Ishii, The minimal model theorem for divisors of toric varieties, TOHOKU MATH, 51(2), 1999, pp. 213-226

Authors: Oshikiri, G
Citation: G. Oshikiri, Codimension-one foliations and oriented graphs, TOHOKU MATH, 51(2), 1999, pp. 227-236

Authors: Masuda, M
Citation: M. Masuda, Unitary toric manifolds, multi-fans and equivariant index, TOHOKU MATH, 51(2), 1999, pp. 237-265

Authors: Katsuda, A Urakawa, H
Citation: A. Katsuda et H. Urakawa, The Faber-Krahn type isoperimetric inequalities for a graph, TOHOKU MATH, 51(2), 1999, pp. 267-281
Risultati: 1-25 | 26-34